# SDR REXA2017012200134

- Difficulty date: January 22, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 7,752 hours, 5,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR AFT DRAG ANGLE IS CRACKED.  REMOVED THE DAMAGAE AND REPAIRED THE DRAG ANGLE IAW REO 670-52-11-072 REV.G.
